| Catalog Number |
HPWAS-35-150 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/01/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field for section was not populated due to a technical limitation.Section product code: dqx.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that during the contralateral angiogram the distal 3-4cm of the wire did not have any hydrophilic coating, causing the catheter to stick to the wire.The procedure was still completed with this wire, and there were no injuries or additional procedures reported.